H-infinity control for discrete-time nonlinear switching systems

Publisher:
John Wiley & Sons Ltd
Publication Type:
Journal Article
Citation:
International Journal Of Robust And Nonlinear Control, 2008, 18 (15), pp. 1451 - 1481
Issue Date:
2008-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008000259OK.pdf295.19 kB
Adobe PDF
This paper formulates and solves the robust H-infinity control problem for discrete-time nonlinear switching, systems. The H-infinity control problem is interpreted as the l(2) finite gain control problem and is studied using a dissipative systems theory
Please use this identifier to cite or link to this item: